# SDR CALA2018110902330

- Difficulty date: November 8, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N34282
- Make and model: Boeing 737824
- Aircraft serial: 31634
- Aircraft time: 49,485 hours, 17,479 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 141A372212
- Condition: Cracked
- Location: Zone 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EGPR DOUBLER CRACKED IN ZONE 1 INTERIM REPAIR PERFORMED TO EGPR DOUBLER IAW ECRA 5331-02294 DTA DIP ACCOMPLISH INSP REQUIREMENTS ON OR BEFORE THE AIRCRACT REACHES 75000 TOT FLT CYCS PLANNING TO CONTACT ENGINEERING AFTER 68000 TOT FLT CYCS BUT BEFORE 69000 TOT FLT CYCS FOR THE INSP REQUIREMENTS EGPR DOUBLER CRACKED IN ZONE 1. PERFORMED REPAIR. ACCOMPLISH INSPECTION REQUIREMENTS BEFORE 75,000 TOTAL FLT CYCLES. PLANNING TO CONTACT ENGINEERING AFTER 68,000 TOTAL FLT CYC BUT BEFORE 69,000 TOTAL FLT CYC FOR INSPECTION REQUIREMENTS. TOMC-APPROVAL FROM SC1ELBYC COMMENT NOTED BY INSPECTION QC REVIEWED QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
